International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 5, Pages 285-290
Coefficient inequalities for certain analytic functions
Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan
Received 1 March 2001
Copyright © 2002 Junichi Nishiwaki and Shigeyoshi Owa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
For real , we introduce subclasses and of analytic functions with and in . The object of the present paper is to consider
the coefficient inequalities for functions to be in the classes and . Further, the bounds of for functions to be starlike in are considered.